Maryland, 2010Winter Storm and Winter Weather in Maryland, February 2 to 3, 2010
February 2 to 3, 2010 · NWS LWX · 15 events in 15 counties and zones
Low pressure tracked through the Ohio Valley on the 2nd before emerging off the Mid-Atlantic Coast during the early morning hours of the 3rd. The forcing from the low combined with cold air already in place to produce snow across Maryland during late afternoon hours on the 2nd into the early morning hours of the 3rd.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure tracked through the Ohio Valley on the 2nd before emerging off the Mid-Atlantic Coast during the early morning hours of the 3rd. The forcing from the low combined with cold air already in place to produce snow across Maryland during late afternoon hours on the 2nd into the early morning hours of the 3rd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 2, 3:20 PM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Feb 2, 3:20 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
320 PM EST TUE FEB 2 2010
.SYNOPSIS...
LOW PRESSURE WILL MOVE SOUTH OF THE AREA TONIGHT...BRINGING A
PERIOD OF SNOW. HIGH PRESSURE WILL BUILD INTO THE MID ATLANTIC
WEDNESDAY INTO THURSDAY. A SIGNIFICANT STORM SYSTEM IS EXPECTED TO
IMPACT THE REGION LATE IN THE WEEK OR OVER THE WEEKEND.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
CLOUDS WERE LOWERING ACROSS THE CWA EARLY THIS AFTERNOON...AND
PRECIPITATION WAS BEGINNING TO BREAK OUT ACROSS THE HIGHLANDS AND
SHENANDOAH VALLEY AREA. PRECIPITATION WILL EXPAND EAST THROUGH
THE LATE AFTERNOON AND EVENING HOURS.
LOW PRESSURE WILL MOVE OFF THE SOUTHEAST/CAROLINA COAST OVERNIGHT AS
A SHORTWAVE SWINGS ACROSS THE MID ATLANTIC. AM EXPECTING DEFORMATION
AXIS TO SET UP ACROSS THE CWA OVERNIGHT...SUPPORTING A PERIOD OF
SNOW. SNOW MAY INITIALLY MIX WITH RAIN OR SLEET ACROSS CENTRAL/VA
LOWER SOUTHERN MD AT THE ONSET.
12Z NAM AND GFS GUIDANCE ALONG WITH 09Z SREFS GUIDANCE WAS FOLLOWED
FOR THIS FORECAST. 15Z SREFS OFFERED ADDITIONAL SUPPORT. THIS SUITE
PROVIDED AN INCREASE IN CONFIDENCE FOR A MODERATE SNOW EVENT
ACROSS MUCH OF THE CWA. 12Z GFS FN VECTOR FIELDS SUGGEST MESOSCALE
BANDING POTENTIAL IS GREATEST FROM THE CENTRAL SHENANDOAH VALLEY
NORTHEAST TO THE WASHINGTON-BALTIMORE CORRIDOR. THIS IS WHERE 3 TO
6 INCHES OF SNOW MAY RESULT AND IS WHY THE ADVISORY WAS UPGRADED
TO A WARNING.
SNOW WILL BE QUICK TO END EARLY WEDNESDAY MORNING...EXCEPT FOR WEST
FACING SLOPES OF THE HIGHLANDS WHERE UPSLOPE SNOW SHOWERS WILL
LINGER. CLOUDS MAY BREAK FOR SOME SUNSHINE IN THE AFTERNOON ACROSS
MUCH OF THE AREA AS TEMPERATURES RISE ABOVE FREEZING.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A BRIEF BREAK IN THE SYSTEM-TO-SYSTEM ACTIVITY WILL BE THE MIDDLE OF
THE WEEK. WED NGT-THU NGT WILL BE DRY W/ A 1030MB HIGH PRESSURE
SETTLING OVER THE GREAT LAKES AND MID ATLC REGION THRU THE PERIOD.
UPPER FLOW WILL BE MAINLY ZONAL...W/ MORE OF A NWLY COMPONENT SO
TEMPS WILL STILL BE FAIRLY COOL /ONLY REACHING THE L40S FOR
DAYTIME HIGHS ON THU/.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
ANOTHER STORM SYSTEM WILL BE GATHERING STRENGTH AND ORGANIZING
DOWN ACROSS THE SRN PLAINS AND TX GULF COAST. THO STILL 4-5 DAYS
OUT...LONG RANGE GUIDANCE STILL IN VERY GOOD AGREEMENT ON HOW THIS
LOW PRESSURE SYSTEM WILL DEVELOP AND MOVE ACROSS THE SOUTHEAST.
THE GFS HAD A BRIEF STINT W/ TAKING THE SYSTEM FURTHER SOUTH IN
THE PREV COUPLE OF DAYS...BUT HAS SINCE PULLED BACK TOWARD CLIMO
/AND TRENDS THAT MOST SIMILAR SYSTEMS HAVE TAKEN DURING THIS
WINTER SEASON/. THE EURO MEAN AND DETERMINISTIC RUNS HAVE BEEN
VERY CONSISTENT RUN-TO-RUN OVER THE PAST FEW DAYS.
THE FORECAST REFLECTING A GOOD CONSENSUS W/ LONG RANGE GUIDANCE...
WHICH POINTS TOWARD A FAIRLY SIMILAR SET-UP FROM THE LATE DEC STORM
/AT LEAST IN MID LEVEL DYNAMICS UPPER VORT MAX WELL WEST OF THE
STRENGTHENING SFC LOW OFF CAPE HATTERAS-VA TIDEWATER/. STILL TOO
EARLY TO FOCUS ON AREAS-ACCUMULATION...THO POPS HAVE BEEN RAISED
INTO CATEGORICAL RANGE FOR LATE FRI-THRU EARLY SAT. ALSO...THIS
SYSTEM APPEARS TO HAVE MORE WARM AIR WRAPPED INTO IT. ENOUGH COLD
AIR WILL BE ASSOCIATED W/ THE APPROACHING UPPER LOW ON FRI TO BE
MAINLY ALL-SNOW FOR THE ENTIRE CWA /OUTSIDE OF LOWER SRN MD-NEAR
BAY AREAS WHICH WOULD BE MORE OF A RAIN-SNOW MIX/.
TEMPS NOT EXPECTED TO CLIMB MUCH ABOVE FREEZING ON FRI...AS CLOUDS
STREAM NEWD DURING THE MRNG HRS AND KEEP TEMPS MODERATED /TEMPS ALSO
KEPT IN CHECK BY A STRENGTHENING NELY SFC LOW/. PRECIP WILL BEGIN TO
MOVE INTO THE REGION TOWARD AFTN AND CONTINUE OVERNIGHT AND THRU
MUCH OF THE DAY SAT. AFTER THE COASTAL LOW HAS PUSHED OFF THE CAPE
HATTERAS COASTLINE EARLY SAT...THE UPPER VORT WILL THEN PASS OVER
THE REGION DURING THE DAYTIME HRS...CARRYING ANOTHER SWATH OF PRECIP
OVER THE MID ATLC INTO THE EVENING-LATE NIGHT HRS. A COUPLE OF UPPER
VORT /ONE OVER SRN QUEBEC AND ANOTHER BACK ACROSS THE NRN PLAINS/.
THESE FEATURES WILL HELP THE WEEKEND SYSTEM OFF THE COAST...BUT THE
NRN PLAINS UPPER LOW WILL ALSO BEGIN TO DEVELOP A STORM SYSTEM FOR
THE MIDDLE PORTIONS OF THE CONUS INTO EARLY NEXT WEEK.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
EXPECT MVFR THEN IFR CONDITIONS TO DEVELOP THIS EVENING ACROSS THE
TERMINALS AS SNOW DEVELOPS. EXPECT A 6 TO 12 HOUR PERIOD OF
SNOW...AND PREVAILING IFR CONDITIONS...BEFORE SNOW ENDS BTWN 09Z-12Z
WEDNESDAY MORNING. WINDS WILL SHIFT TO THE NORTHWEST AROUND 12Z
BEHIND THE STORM.
A LOW PRESSURE SYSTEM WILL APPROACH THE AREA FROM THE SW ON
FRI...BRINGING AREAS OF PRECIP /MAINLY SNOW/ INTO THE METRO AREAS
TOWARD LATE AFTN-EVENING AND LINGER THRU THE OVERNIGHT AND INTO THE
MUCH OF THE DAY SATURDAY. THIS SYSTEM WILL EXIT OFF THE COAST ON
SAT.
&&
.MARINE...
LOW PRESSURE WILL BRING VSBYS RESTRICTIONS IN SNOW ACROSS THE WATERS
TONIGHT. EAST WINDS SHIFT TO THE NORTHWEST WEDNESDAY MORNING BEHIND
THE STORM...BUT SPEEDS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE SW...AND A
COASTAL LOW OFF THE CAROLINA COAST WILL PICK-UP WINDS OVER THE
WATERS FRI-SAT. SCA CONDITIONS LIKELY THRU THIS PERIOD...AND IN
INTERMITTENT PERIODS INTO EARLY NEXT WEEK.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR DCZ001.
MD...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR MDZ009-013.
WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR MDZ003-
501-502.
WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR MDZ004>007-
010-011-014.
WINTER WEATHER ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
MDZ016>018.
VA...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR VAZ030-031-
040-042-050>054-501-502.
WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR VAZ025>027-
029-036>039.
WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR VAZ021-
028.
WINTER WEATHER ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
VAZ055>057.
WV...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR WVZ053.
WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR
WVZ050>052-054-055-501>504.
MARINE...NONE.
&&
SYNOPSIS...PELOQUIN
NEAR TERM...PELOQUIN
SHORT TERM...GMS
LONG TERM...GMS
AVIATION...PELOQUIN/GMS
MARINE...PELOQUIN/GMSHazardous weather outlook, Feb 2, 12:33 PM EST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1233 PM EST TUE FEB 2 2010
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
031000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1233 PM EST TUE FEB 2 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WINTER STORM WARNING IS NOW IN EFFECT MUCH OF THE OUTLOOK AREA...
EXCEPT PORTIONS OF SOUTHERN MARYLAND AND NORTH CENTRAL VIRGINIA...
FOR 3 TO 6 INCHES OF SNOW.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR LATE THIS AFTERNOON
THROUGH TONIGHT FOR 1 TO 4 INCHES OF SNOW. THE ADVISORY INCLUDES LOWER
SOUTHERN MARYLAND...INCLUDING CHARLES...CALVERT AND ST MARYS COUNTIES...
AND THE VIRGINIA COUNTIES OF KING GEORGE...STAFFORD AND SPOTSYLVANIA.
PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
FRIDAY THROUGH SATURDAY...A STORM SYSTEM HAS TO POTENTIAL TO
PRODUCE HEAVY SNOWFALL ACROSS THE MID ATLANTIC REGION. THERE IS
UNCERTAINTY REGARDING THE EXACT TRACK AND EVOLUTION OF THIS
STORM...SO PLEASE MONITOR THE LATEST FORECASTS.
SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY INTO SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE WITH SNOW ACCUMULATION
REPORTS.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-031000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
1233 PM EST TUE FEB 2 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WINTER STORM WARNING IS NOW IN EFFECT FOR MUCH OF THE OUTLOOK
AREA INCLUDING NORTHERN AND CENTRAL MARYLAND...NORTHERN VIRGINIA...
EXTENDING ALONG THE BLUE RIDGE INTO WEST CENTRAL VIRGINIA FOR SNOW OF
3 TO 6.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE REMAINDER OUTLOOK
AREA...INCLUDING MOST OF THE EASTERN WEST VIRGINIA PANHANDLE...
FAR NORTHWEST AND WEST CENTRAL VIRGINIA AND WESTERN AND WEST
CENTRAL MARYLAND. THIS AFTERNOON AND TONIGHT.
PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY FOR THE FAVORED WESTERN
UPSLOPE AREAS.
FRIDAY THROUGH SATURDAY...A STORM SYSTEM HAS TO POTENTIAL TO
PRODUCE HEAVY SNOWFALL ACROSS THE MID ATLANTIC REGION. THERE IS
UNCERTAINTY REGARDING THE EXACT TRACK AND EVOLUTION OF THIS
STORM...SO PLEASE MONITOR THE LATEST FORECASTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
PLEASE CONTACT THE NATIONAL WEATHER SERVICE WITH SNOW ACCUMULATION
REPORTS.
SMZ
Winter Storm, Washington
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.604, -77.814 (the zone’s center; the record gives no point)
Snowfall totaled up to 5.0 inches in Smithsburg and also near Sharpsburg.
Winter Storm, Frederick
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.472, -77.398 (the zone’s center; the record gives no point)
Snowfall averaged around five to seven inches across the county.
Winter Storm, Carroll
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Carroll forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.563, -77.022 (the zone’s center; the record gives no point)
Snowfall totaled up to 5.7 inches in Mount Airy and 5.5 inches near Middleburg.
Winter Storm, Northern Baltimore
- When
- February 2, 5:00 PM EST to February 3, 5:00 AM EST
- Where
- Northern Baltimore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.443, -76.616 (the zone’s center; the record gives no point)
Snowfall averaged around five inches across northern Baltimore County.
Winter Storm, Southern Baltimore
- When
- February 2, 5:00 PM EST to February 3, 5:00 AM EST
- Where
- Southern Baltimore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.367, -76.614 (the zone’s center; the record gives no point)
Snowfall averaged around five to six inches across the southern portion of Baltimore County.
Winter Storm, Anne Arundel
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Anne Arundel forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.994, -76.568 (the zone’s center; the record gives no point)
Snowfall totaled around five inches across Anne Arundel County.
Winter Storm, Howard
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Howard forecast zone
- Reported by
- Trained Spotter
Snowfall averaged between five and six inches across Howard County.
Winter Storm, Montgomery
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
Snowfall averaged between five and six inches across the county.
Winter Weather, Extreme Western Allegany
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Extreme Western Allegany forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Snowfall averaged around one to two inches across the western portion of the county.
Winter Weather, Central and Eastern Allegany
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Central and Eastern Allegany forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Snowfall averaged around one to two inches across the central and eastern portions of the county.
Winter Weather, Prince Georges
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Prince Georges forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.830, -76.847 (the zone’s center; the record gives no point)
Snowfall averaged between two and four inches across the county.
Winter Weather, Calvert
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Calvert forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.535, -76.531 (the zone’s center; the record gives no point)
Snowfall averaged between one and two inches across the county.
Winter Weather, Charles
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- Charles forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.474, -77.013 (the zone’s center; the record gives no point)
Snowfall averaged between two and four inches across the county.
Winter Weather, St. Mary'S
- When
- February 2, 5:00 PM EST to February 3, 4:00 AM EST
- Where
- St. Mary'S forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.216, -76.529 (the zone’s center; the record gives no point)
Snowfall averaged between one and two inches across the county.
Winter Weather, Harford
- When
- February 2, 5:00 PM EST to February 3, 5:00 AM EST
- Where
- Harford forecast zone
- Reported by
- Trained Spotter
Snowfall averaged between three and four inches across the county.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Virginia, February 2 to 3, 201024 events
- Winter Weather in New Jersey, February 2 to 3, 201021 events
- Winter Storm and Winter Weather in West Virginia, February 2 to 3, 201010 events
- Winter Weather in Pennsylvania, February 2 to 3, 20109 events
- Winter Weather in North Carolina, February 2, 20107 events
- Winter Weather in Kentucky, February 2, 2010$10,000 · 5 events
- Winter Weather in Maryland, February 2 to 3, 20105 events
- Winter Weather in Delaware, February 2 to 3, 20104 events
- Heavy Snow in Virginia, February 2 to 3, 20103 events
- Heavy Rain in Hawaii, February 2, 20103 events
- Marine Thunderstorm Winds in Gulf of Mexico, February 2, 20103 events
- Heavy Snow in West Virginia, February 2, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 214072, 214073, 214074, 214075, 214076, 214077, 214078, 214079, 214080, 214081, 214082, 214083, 214084, 214085, 214086.